| Catalog Number |
48328812 |
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
05/06/2016
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that; despite being warned (after going over technique guide), the doctor over angled both drill and drill bit.Update (18-may-2016): device fracture.Delay, had to use another product to complete the procedure.Took out all of the implants and used another.
Additional Manufacturer Narrative
Method: visual inspection; device history review; complaint history review; risk assessment; results: the stg warns against excessively bending the tap-drill square awl-probe past 35 degrees.It was reported that the surgeon bent the shaft beyond 35 degrees during this procedure to clear the chin and that the instrument was used an unknown amount of times.Conclusion: the plausible root cause of the reported event is therefore bending the shaft beyond the recommended angle per the stg.
Event or Problem Description
It was reported that; despite being warned (after going over technique guide) the doctor over angled both drill and drill bit.Update (18-may-2016): device fracture.Delay, had to use another product to complete the procedure.Took out all of the implants and used another.